MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ADDEASE®; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. ADDEASE®; SET, I.V. FLUID TRANSFER
Catalog Number BC2000
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: green addease connector has the white pellet stuck inside the fluid mixing chamber.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) addease binary connector, and three (3) photographs were provided for evaluation.The returned sample was visually inspected, and it was observed that the plunger was positioned halfway out of the addease spike and appeared to have residual fluid around it.To determine whether the plunger had become lodged inside the spike, the connector was assembled with a vial and pab bag.The sample activated successfully, allowing fluid transfer between the components.Following activation, the plunger was found inside the vial, confirming that it had not been stuck within the spike.The provided photographs corroborated the initial observation of the plunger being partially displaced from the connector, and one photograph included an insert card for traceability purposes.Based on visual inspection, functional testing, and review of the provided photographs, the device activated successfully during testing, and the plunger transferred into the vial as intended.No evidence was identified to suggest that the plunger was stuck within the spike or that any mechanical failure had occurred.Therefore, the reported defect was not confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ADDEASE®
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24257773
Report Number2521402-2026-00098
Device Sequence Number8010123
Product Code LHI
UDI-Device Identifier04046964186592
UDI-Public(01)04046964186592(11)250625(10)0062016247
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBC2000
Device Lot Number0062016247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown